# SDR AALA202103159034

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 15,535 hours, 1,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0204112106
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3R DOOR AFT EMERGENCY PATH LIGHT INOPERATIVE. SECURED LOOSE CONNECTOR IAW AMM 33-51-03, OPS CHECK GOOD.
